# SDR AALA20141211010

- Difficulty date: November 24, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 46,253 hours, 21,895 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LE RIB CRACKED AT WING STATION XIS 134.546.  REPAIRED RIB IAW EA 57-037704 DATED 12/10/2014.
